# SDR 2002F00440

- Difficulty date: May 1, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Aircraft time: 14,558 hours, 4,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 073, AFTER PUSHBACK DOOR 1L ARM LIGHT EXTINGUISHED, CLOSER INSPECTION REVEALED DOOR SLIDE WAS NOT ARMED.  AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE PERFORMED ADJUSTMENT AND TEST FOR THE 1L DOOR EMERGENCY MECHANISM PER M/M 25-66-11-2.  AIRCRAFT RETURNED TO SERVICE.
